MathSciNet Relay Station
MathSciNet bibliographic data
MR430578 (55 #3583) 39A15
Światak, Halina The regularity of the locally integrable and continuous solutions of nonlinear functional equations. Trans. Amer. Math. Soc. 221 (1976), no. 1, 97–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement